Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Uniformly convex functions and a corresponding class of starlike functions

Author: Frode Rønning
Journal: Proc. Amer. Math. Soc. 118 (1993), 189-196
MSC: Primary 30C45; Secondary 30C50
MathSciNet review: 1128729
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate starlike functions $ f(z) = z + \sum\nolimits_{k = 2}^\infty {{a_k}{z^k}} $ with the property that $ zf'(z)/f(z)$ lies inside a certain parabola. These functions are closely related to a class of functions called uniformly convex and recently introduced by Goodman. We give some particular examples of functions having the required properties, and we give upper bounds on the coefficients and the modulus $ \vert f(z)\vert$ of the functions in the class.

References [Enhancements On Off] (What's this?)

  • [1] M. Abramowitz and I. A. Stegun, Handbook of mathematical functions, Dover, New York, 1970.
  • [2] D. A. Brannan and W. E. Kirwan, On some classes of bounded univalent functions, J. London Math. Soc.(2) 1 (1969), 431-443. MR 0251208 (40:4439)
  • [3] D. A. Brannan, J. Clunie, and W. E. Kirwan, Coefficient estimates for a class of starlike functions, Canad. J. Math. 22 (1970), 476-485. MR 0260994 (41:5614)
  • [4] A. W. Goodman, On uniformly convex functions, preprint. MR 1145573 (93a:30009)
  • [5] -, On uniformly starlike functions, J. Math. Anal. Appl. 155 (1991), 364-370. MR 1097287 (92i:30013)
  • [6] Chr. Pommerenke, Univalent functions, Vandenhoeck & Ruprect, Göttingen, 1975. MR 0507768 (58:22526)
  • [7] W. Rogosinski, On the coefficients of subordinate functions, Proc. London Math. Soc. 48 (1943), 48-82. MR 0008625 (5:36a)
  • [8] A. Schild, On a class of univalent, star shaped mappings, Proc. Amer. Math. Soc. 9 (1958), 751-757. MR 0095954 (20:2452)
  • [9] E. T. Whittaker and G. N. Watson, A course of modern analysis, 4th ed., Cambridge Univ. Press, Cambridge, 1927. MR 1424469 (97k:01072)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45, 30C50

Retrieve articles in all journals with MSC: 30C45, 30C50

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society